MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-4362.1985.tb05751.x

Медицинская библиотека · International journal of dermatology · 1985

Bullous pemphigoid. Occurrence in a patient with mycosis fungoides receiving PUVA and topical nitrogen mustard therapy.

Patterson J W, Ali M, Murray J C, Hazra T A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 57-year-old woman with mycosis fungoides developed blisters within cutaneous plaques while receiving PUVA therapy and topical nitrogen mustard. Direct and indirect immunofluorescence studies showed the findings of bullous pemphigoid. Her bullous disease was controlled after cessation of these therapies and institution of prednisone and methotrexate. During the 5 months following completion of a course of electron-beam therapy, she has been free of the cutaneous manifestations of both diseases. Previous instances of PUVA-related pemphigoid have occurred in psoriatics. The role of ultraviolet light in the induction of pemphigoid is discussed, particularly with regard to its possible interaction with the altered skin of psoriasis or mycosis fungoides. Some of the rare cases of bullous mycosis fungoides might actually have represented ultraviolet-unmasked bullous pemphigoid.

Для цитирования: Patterson J W, Ali M, Murray J C, Hazra T A. Bullous pemphigoid. Occurrence in a patient with mycosis fungoides receiving PUVA and topical nitrogen mustard therapy.. International journal of dermatology. 1985. DOI: 10.1111/j.1365-4362.1985.tb05751.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.